Colorado, 2012High Wind in Colorado, April 15, 2012
April 15, 2012 · NWS BOU · 1 event in 1 county or zone
A microburst wind, associated with a dissipating shower, produced a brief wind gust to 77 mph at the Fort Collins/Loveland Airport.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A microburst wind, associated with a dissipating shower, produced a brief wind gust to 77 mph at the Fort Collins/Loveland Airport.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Apr 15, 9:19 AM MST, 4 hours 36 minutes earlier.
Area forecast discussion, Apr 15, 9:19 AM MST, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
1019 AM MDT SUN APR 15 2012
.UPDATE...STRONG WINDS ALREADY GUSTING IN THE 40 TO 45 KT RANGE SO
HAVE DECIDED TO ISSUE A HIGH WIND WARNING FOR THE NORTHEAST PLAINS
INCLUDING ZONES 42..44..46 AND 48>51. THE PEAK WINDS SHOULD BE IN
THE 18Z-22Z WINDOW...WITH A GRADUAL DECREASE THEREAFTER.
&&
.AVIATION...MAIN ISSUE TODAY WL BE THE STRONG WINDS. GUSTS TO 45
KTS WILL BE AN ISSUE UNTIL AROUND 21Z THEN GRADUALLY DECREASE THE
REST OF THE AFTERNOON. ENOUGH INSTABILITY WILL BE AROUND THIS
AFTERNOON FOR POSSIBILITY OF SCT RAIN SHOWERS. CIGS GENERALLY WILL
BE IN THE 5-7 KFT AGL RANGE TODAY ALTHO A SHOWERS COULD BRIEFLY
LOWER THE CIGS TO AROUND 3-4 KFT AGL. THE WIND AND CIGS WILL
IMPROVE AFTER 00Z AND SHUD REMAIN VFR OVERNIGHT.
&&
.PREV DISCUSSION... /ISSUED 430 AM MDT SUN APR 15 2012/
SHORT TERM...WE HAVE TRANSITIONED INTO THE LATTER STAGES OF THE
STORM AS THE FLOW ALOFT HAS BEEN BECOMING MORE NORTHERLY OVERNIGHT.
SNOWFALL AMOUNTS IN THE MOUNTAINS HAVE BEEN ADVISORY-LIKE AMOUNTS SO
FAR WITH WEB CAMS ALONG I-70 SHOWING THE SNOWIEST CONDITIONS ABOVE
9500 FEET. BELOW THOSE ELEVATIONS...ROADS HAVE REMAINED WET...
EXCEPT FOR WHEN SHOWERS WERE OCCURRING AROUND MIDNIGHT. SATELLITE
PICTURES HAVE BEEN SHOWING WARMING CLOUD TOPS OVER THE PAST FEW
HOURS. ON THE PLAINS...DRIER AIR BEGAN MOVING IN FROM THE NORTH
AROUND MIDNIGHT...AND SHOWERS HAVE PRESENTLY CLEARED OUT TO THE WEST
OF A FORT MORGAN-LIMON LINE. TEMPERATURES HAVE ALSO STAYED WARM
ENOUGH THAT ONLY THE DENVER METRO AREA AND PALMER DIVIDE RECEIVED
ANY SNOWFALL.
LOOKING AHEAD TO TODAY...NORTHERLY FLOW ALOFT IS GOING TO CONTINUE
AS THE UPPER LOW MOVES OVER NEBRASKA. AT LOWER LEVELS...TIGHT
PRESSURE GRADIENTS WILL REMAIN OVER THE NORTHEAST PLAINS AS THE MAIN
SURFACE FLOW MOVES FROM WESTERN KANSAS INTO CENTRAL NEBRASKA. THIS
WILL PRODUCE GUSTY NORTHERLY WINDS ON THE PLAINS. I EXPECT TO SEE
WIND GUSTS INTO THE 40-50 MPH RANGE...BUT NOT STRONG ENOUGH TO
JUSTIFY A HIGH WIND WARNING. ALSO ALOFT...500 MB TEMPERATURES WILL
BE AROUND -24C...SO THE AIRMASS WILL BE SLIGHTLY UNSTABLE. DAYTIME
HEATING WILL BE ABLE TO RE-GENERATE SHOWER ACTIVITY ACROSS THE
FORECAST AREA. IN THE MOUNTAINS...WILL ALSO MENTION ISOLATED
AFTERNOON THUNDERSTORM ACTIVITY...BASED ON MODEL SOUNDINGS THAT SHOW
AN ABSOLUTELY UNSTABLE AIRMASS AFTER 18Z. SHOWER ACTIVITY IN THE
MOUNTAINS MAY ALSO SEE SOME ENHANCEMENT FROM THE UPSLOPE NORTHWEST
WINDS AT MID LEVELS. THE STORM WILL THEN WIND DOWN TONIGHT AS THE
AIRMASS BEGINS TO DRY AND LOSS OF DAYTIME HEATING ALLOWS THE AIRMASS
TO STABILIZE. GIVEN THE SHOWERY NATURE OF THE SNOW IN THE MOUNTAINS
TODAY...WILL KEEP WINTER WEATHER ADVISORIES GOING FOR THE MOUNTAIN
ZONES AS WELL AS NORTH AND MIDDLE PARKS. HIGHLIGHTS IN THE
FOOTHILLS HAVE BEEN DROPPED SINCE THERE WILL BE STRONG DOWNSLOPING
AT THE SUB-SYNOPTIC SCALE.
LONG TERM...A WEAK UPPER TROUGH EMBEDDED IN NORTHWESTERLY FLOW
ALOFT WILL MOVE ACROSS THE CWA MONDAY MORNING. NORTH-NORTHWESTERLY
FLOW ALOFT IS PROGGED MONDAY AFTERNOON AND EVENING. BY TUESDAY
MORNING...A WEAK UPPER RIDGE MOVES ACROSS THE CWA. MODELS HAVE
FAIRLY WEAK WEST-NORTHWESTERLY FLOW ALOFT OVER COLORADO THE REST OF
TUESDAY AND TUESDAY NIGHT. WEAK DOWNWARD QG VERTICAL VELOCITY IS
PROGGED OVER THE CWA MONDAY AND MONDAY NIGHT. TUESDAY AND TUESDAY
NIGHT HAVE BENIGN SYNOPTIC SCALE ENERGY. THE LOW LEVEL PRESSURE
AND WIND FIELDS POINT TO NORMAL DIURNAL WIND PATTERNS FOR THE CWA
MONDAY INTO MONDAY NIGHT. LATER MONDAY NIGHT AND TUESDAY...WEAK
TROUGHING EAST OF THE MOUNTAINS BRINGS SOUTHWESTERLY DOWNSLOPING
WINDS TO THE CWA. IT'S BACK TO NORMAL PATTERNS TUESDAY NIGHT. FOR
MOISTURE...THERE IS STILL SOME AROUND OVER THE EASTERN PLAINS AND
MOUNTAINS ON MONDAY. THIS GRADUALLY DECREASES LATER MONDAY INTO
MONDAY EVENING. THE CWA IS FAIRLY DRY THE REST OF MONDAY NIGHT INTO
MIDDAY TUESDAY...THEN MOISTURE INCREASES A BIT IN THE MOUNTAINS
THROUGH TUESDAY EVENING. MOISTURE DECREASES LATER TUESDAY NIGHT.
THERE IS A TAD OF MEASURABLE PRECIPITATION ON THE QPF FIELDS OVER
THE MOUNTAINS AND EASTERN PLAINS ON MONDAY. THERE IS NO
PRECIPITATION PROGGED MONDAY NIGHT INTO TUESDAY...THEN A TAD TUESDAY
AFTERNOON INTO THE EVENING. LOW LEVEL MOISTURE IS LACKING THROUGH
THE PERIODS...AND THERE IS NO CAPE TO BE FOUND TOO. FOR POPS...WILL
GO WITH 20-30%S IN THE MOUNTAINS AND 10-20%S OVER THE EASTERN
PLAINS. WILL GO 20%S IN THE MOUNTAINS TUESDAY AFTERNOON. FOR
TEMPERATURES...MONDAY'S HIGHS LOOK TO BE 1-3 C WARMER THAN TODAY'S.
TUESDAY'S HIGHS WARM-UP 4-9 C FROM MONDAY'S. FOR THE LATER DAYS...
WEDNESDAY THROUGH SATURDAY...MODELS HAVE ZONAL FLOW WEDNESDAY INTO
EARLY THURSDAY...THEN A WEAK UPPER TROUGH MOVES ACROSS THURSDAY. BY
THURSDAY NIGHT AT MIDNIGHT...CONTINUING INTO MIDDAY FRIDAY...A
100-130 KNOT NORTHWESTERLY JET MAXIMUM IS PROGGED OVER THE CWA. THE
NORTHWESTERLY FLOW ALOFT DECREASE FRIDAY AFTERNOON AND NIGHT. THERE
IS SOME MOISTURE ASSOCIATED WITH THE THURSDAY TROUGH...SO WILL HAVE
LIMITED POPS. TEMPERATURES LOOK TO BE A BIT ABOVE SEASONAL
NORMALS...HOWEVER THE MODELS HAVE COOLED THEM OFF A TAD FROM
YESTERDAY'S 00Z RUNS.
AVIATION...SCATTERED RAIN SHOWERS WILL CONTINUE INTO THE AFTERNOON
BUT CEILINGS SHOULD REMAIN AT MVFR AND LOW VFR HEIGHTS. WINDS WILL
BE OUT OF THE NORTH WITH GUSTS UP TO 30 MPH FROM THE LATE MORNING
HOURS THROUGH THE AFTERNOON.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 6 PM MDT THIS EVENING FOR COZ042-044-046-
048>051.
WINTER WEATHER ADVISORY UNTIL 6 PM MDT THIS EVENING FOR
COZ030>034.
&&
SHORT TERM...COOPER
LONG TERM....BAKER
AVIATION...COOPER
Hazardous weather outlook, Apr 15, 10:14 AM MST, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1114 AM MDT SUN APR 15 2012
COZ030>051-161200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1114 AM MDT SUN APR 15 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.
.DAY ONE...TODAY AND TONIGHT
AN UNSETTLED AIRMASS REMAINS OVER THE STATE TODAY AS THE SPRING
STORM FROM YESTERDAY MOVES OUT OVER THE CENTRAL PLAINS. STRONG
PRESSURE GRADIENTS OVER THE NORTHEAST PLAINS WILL PRODUCE GUSTY
WINDS 30 TO 45 MPH WITH GUSTS TO 60 MPH...STRONGEST NEAR THE
NEBRASKA AND KANSAS BORDERS. SCATTERED RAIN SHOWERS WILL CONTINUE
THROUGH THE AFTERNOON.
IN THE MOUNTAINS...DAYTIME HEATING WILL DE-STABILIZE THE AIRMASS. A
FEW EMBEDDED THUNDERSTORMS MAY ALSO DEVELOP AND PRODUCE BRIEF
MODERATE TO HEAVY SNOW SHOWERS AT TIMES.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF SNOW IN THE MOUNTAINS ON MONDAY...AND A SLIGHT
CHANCE OF RAIN AND SNOW SHOWERS ON TUESDAY AND WEDNESDAY WITH THE
PASSAGE OF A SERIES OF WEAK AND FAST MOVING UPPER LEVEL WEATHER
DISTURBANCES. THE PLAINS WILL ALSO HAVE A SLIGHT CHANCE OF RAIN
SHOWERS EACH OF THESE DAYS. SNOWFALL IN THE HIGH COUNTRY SHOULD BE
LIGHT AND ANY ACCUMULATION SHOULD BE CONFINED TO AREAS ABOVE
TIMBERLINE. SHOWERS ON THE PLAINS WEDNESDAY AFTERNOON COULD POSSIBLY
BE ACCOMPANIED BY SOME LIGHTNING AND GUSTY WINDS. A SOMEWHAT
STRONGER WEATHER SYSTEM MAY DROP IN FROM WYOMING ON THURSDAY
BRINGING WITH IT SLIGHTLY COOLER TEMPERATURES AND POSSIBLY A BETTER
CHANCE OF SHOWERS FOR THE OUTLOOK AREA. DRIER AND WARMER CONDITIONS
ARE EXPECTED BY SATURDAY WITH HIGH PRESSURE BUILDING IN FROM THE
GREAT BASIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
COOPER/BAKER
In the hours before
Local storm report, Apr 15, 8:30 AM MST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
930 AM MDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM SNOW 2 ENE BERGEN PARK 39.71N 105.32W
04/15/2012 M4.0 INCH JEFFERSON CO TRAINED SPOTTER
0845 AM HEAVY SNOW BAILEY 39.40N 105.47W
04/15/2012 M6.0 INCH PARK CO CO-OP OBSERVER
0826 AM SNOW 1 NW CASTLE ROCK 39.39N 104.86W
04/15/2012 M5.5 INCH DOUGLAS CO TRAINED SPOTTER
0818 AM SNOW 4 NW ELIZABETH 39.40N 104.65W
04/15/2012 M4.5 INCH DOUGLAS CO TRAINED SPOTTER
0815 AM SNOW 3 NE CASTLE ROCK 39.41N 104.81W
04/15/2012 M5.0 INCH DOUGLAS CO TRAINED SPOTTER
0805 AM SNOW 3 N BLACK HAWK 39.84N 105.49W
04/15/2012 M4.4 INCH GILPIN CO TRAINED SPOTTER
0800 AM SNOW GEORGETOWN 39.72N 105.70W
04/15/2012 M1.4 INCH CLEAR CREEK CO CO-OP OBSERVER
0800 AM SNOW WILLIAMS FORK RESERVOIR 40.03N 106.20W
04/15/2012 M1.0 INCH GRAND CO CO-OP OBSERVER
0800 AM HEAVY SNOW 5 ESE ASPEN PARK 39.49N 105.18W
04/15/2012 M8.0 INCH JEFFERSON CO COCORAHS
0800 AM SNOW 7 SSW KASSLER 39.39N 105.13W
04/15/2012 M2.0 INCH DOUGLAS CO CO-OP OBSERVER
0750 AM SNOW 4 ENE NEDERLAND 39.98N 105.44W
04/15/2012 M3.0 INCH BOULDER CO TRAINED SPOTTER
0747 AM HEAVY SNOW 3 WSW CONIFER 39.50N 105.35W
04/15/2012 M6.0 INCH JEFFERSON CO TRAINED SPOTTER
0747 AM SNOW 4 SSW TINY TOWN 39.55N 105.25W
04/15/2012 M5.0 INCH JEFFERSON CO CO-OP OBSERVER
0735 AM HEAVY SNOW GENESEE 39.69N 105.27W
04/15/2012 M5.3 INCH JEFFERSON CO TRAINED SPOTTER
0730 AM SNOW 8 WSW LITTLETON 39.55N 105.15W
04/15/2012 M1.2 INCH JEFFERSON CO COCORAHS
0730 AM SNOW GRANT 39.45N 105.67W
04/15/2012 M1.0 INCH PARK CO CO-OP OBSERVER
0730 AM SNOW 5 N BAILEY 39.47N 105.47W
04/15/2012 M5.0 INCH PARK CO AMATEUR RADIO
0730 AM SNOW 3 E FRANKTOWN 39.38N 104.69W
04/15/2012 M4.0 INCH DOUGLAS CO AMATEUR RADIO
0730 AM SNOW 8 SW LAKE GEORGE 38.90N 105.48W
04/15/2012 M2.5 INCH PARK CO CO-OP OBSERVER
0730 AM SNOW 7 ENE VIRGINIA DALE 40.99N 105.23W
04/15/2012 M0.7 INCH LARIMER CO CO-OP OBSERVER
0730 AM HEAVY SNOW 13 NW GOLDEN 39.87N 105.39W
04/15/2012 M7.5 INCH JEFFERSON CO COCORAHS
0730 AM HEAVY SNOW 1 NE CASTLE ROCK 39.39N 104.84W
04/15/2012 M6.0 INCH DOUGLAS CO AMATEUR RADIO
0730 AM SNOW CRIPPLE CREEK 38.75N 105.18W
04/15/2012 M5.0 INCH TELLER CO AMATEUR RADIO
0730 AM HEAVY SNOW 3 N BAILEY 39.44N 105.47W
04/15/2012 M6.2 INCH PARK CO AMATEUR RADIO
0730 AM SNOW ELIZABETH 39.36N 104.60W
04/15/2012 M4.0 INCH ELBERT CO AMATEUR RADIO
0713 AM SNOW 1 SW EVERGREEN 39.62N 105.36W
04/15/2012 M3.5 INCH JEFFERSON CO TRAINED SPOTTER
0710 AM SNOW 3 S EVERGREEN 39.59N 105.34W
04/15/2012 M4.0 INCH JEFFERSON CO TRAINED SPOTTER
0704 AM HEAVY SNOW 4 WSW ELDORADO SPRINGS 39.91N 105.34W
04/15/2012 M8.0 INCH JEFFERSON CO TRAINED SPOTTER
0700 AM HEAVY SNOW 5 SSE SEDALIA 39.36N 104.93W
04/15/2012 M6.0 INCH DOUGLAS CO AMATEUR RADIO
0700 AM HEAVY SNOW 1 E DILLON 39.62N 106.02W
04/15/2012 M6.0 INCH SUMMIT CO CO-OP OBSERVER
0700 AM SNOW 1 NW NEDERLAND 39.97N 105.52W
04/15/2012 M3.2 INCH BOULDER CO AMATEUR RADIO
0700 AM SNOW 1 SSE ESTES PARK 40.36N 105.51W
04/15/2012 M2.2 INCH LARIMER CO CO-OP OBSERVER
0700 AM SNOW EVERGREEN 39.63N 105.34W
04/15/2012 M2.0 INCH JEFFERSON CO CO-OP OBSERVER
0700 AM HEAVY SNOW 2 SW LARKSPUR 39.16N 104.92W
04/15/2012 M11.0 INCH DOUGLAS CO COCORAHS
0700 AM HEAVY SNOW 2 SE DILLON 39.60N 106.01W
04/15/2012 M9.3 INCH SUMMIT CO COCORAHS
0700 AM SNOW 2 W TABERNASH 39.98N 105.89W
04/15/2012 M3.3 INCH GRAND CO COCORAHS
0630 AM HEAVY SNOW 1 SE BRECKENRIDGE 39.50N 106.03W
04/15/2012 M7.2 INCH SUMMIT CO TRAINED SPOTTER
0630 AM SNOW 2 NNE ESTES PARK 40.40N 105.51W
04/15/2012 M2.0 INCH LARIMER CO COCORAHS
0600 AM SNOW 3 SSE HIGHLANDS RANCH 39.51N 104.95W
04/15/2012 M1.6 INCH DOUGLAS CO COCORAHS
0600 AM SNOW 3 SSE SILVER PLUME 39.66N 105.71W
04/15/2012 M2.5 INCH CLEAR CREEK CO CO-OP OBSERVER
&&Local storm report, Apr 15, 1:16 PM MST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
216 PM MDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM NON-TSTM WND GST 7 SSE FORT COLLINS 40.46N 105.02W
04/15/2012 M77.00 MPH LARIMER CO AWOS
FORT COLLINS LOVELAND AIRPORT
&&Special weather statement, Apr 15, 1:51 PM MST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
251 PM MDT SUN APR 15 2012
COZ040-043-045-152115-
CENTRAL AND SOUTH WELD COUNTY CO-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
251 PM MDT SUN APR 15 2012
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
CENTRAL ADAMS COUNTY
EXTREME SOUTH CENTRAL WELD COUNTY
AT 251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO AROUND 55 MPH. THIS
STORM WAS LOCATED OVER EXTREME SOUTH CENTRAL WELD COUNTY...OR 29
MILES SOUTHEAST OF GREELEY...MOVING SOUTHEAST AT 35 MPH.
THE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE ADVISORY
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES
IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW
AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS.
&&
LAT...LON 3985 10438 3985 10456 4010 10462 4011 10445
TIME...MOT...LOC 2051Z 336DEG 28KT 3995 10448
High Wind, Larimer County Below 6000 Feet / Nw Weld County
- When
- April 15, 1:55 PM MST
- Where
- Larimer County Below 6000 Feet / Nw Weld County forecast zone
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 40.611, -104.926 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Wind in Arkansas, April 15, 20121 death · $65,000 · EF1 · 4 events
- Tornadoes and Hail in Oklahoma, April 15, 2012$130,000 · EF1 · 14 events
- High Wind in Iowa, April 15, 2012$75,000 · 52 kt wind · 13 events
- Strong Wind in Wisconsin, April 15 to 16, 2012$28,000 · 28 events
- Strong Wind in Iowa, April 15, 2012$80,000 · 2 events
- Tornadoes and High Wind in Nebraska, April 15, 2012$60,000 · EF0 · 5 events
- Tornadoes in Nebraska, April 15, 2012$54,000 · EF0 · 2 events
- Hail in Texas, April 15, 2012$25,000 · 1.75 in hail · 6 events
- Damaging Wind in Arkansas, April 15, 2012$25,000 · 50 kt wind · 1 event
- Tornado and Hail in Minnesota, April 15, 2012EF0 · 13 events
- Flash Flood and Hail in Missouri, April 15, 2012$11,000 · 1.75 in hail · 10 events
- High Wind in South Dakota, April 15, 2012$5,000 · 57 kt wind · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 372255.